JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ARITHMETIC OF INFINITE PRODUCTS AND ROGERS-RAMANUJAN CONTINUED FRACTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ARITHMETIC OF INFINITE PRODUCTS AND ROGERS-RAMANUJAN CONTINUED FRACTIONS
Kim, Dae-Yeoul; Koo, Ja-Kyung; Simsek, Yilmaz;
  PDF(new window)
 Abstract
Let k be an imaginary quadratic field, h the complex upper half plane, and let , . We find a lot of algebraic properties derived from theta functions, and by using this we explore some new algebraic numbers from Rogers-Ramanujan continued fractions.
 Keywords
transcendental number;algebraic number;theta series;Rogers-Ramanujan continued fraction;
 Language
English
 Cited by
 References
1.
G. E. Andrews, An introduction to Ramanujan's lost notebook, Amer. Math. Monthly 86 (1979), 89-108 crossref(new window)

2.
G. E. Andrews, Ramanujan's lost notebook. III. The Rogers-Ramanujan continued fraction, Adv. Math. 41 (1981), 186-208 crossref(new window)

3.
W. N. Bailey, On the simplification of some identities of the Rogers-Ramanujan type, Proc. London Math. Soc. (3) (1951), 217-221 crossref(new window)

4.
B. C. Berndt, Ramanujan's Notebooks II, Springer-Verlag, 1989

5.
B. C. Berndt, Ramanujan's Notebooks III, Springer-Verlag, 1991

6.
B. C. Berndt, Ramanujan's Notebooks IV, Springer-Verlag, 1993

7.
B. C. Berndt, Ramanujan's Notebooks V, Springer-Verlag, 1997

8.
B. C. Berndt, S.-S. Huang, J. Sohn, and S. H. Son, Some theorems on the Rogers Ramanujan continued fraction in Ramanujan's lost notebook, Trans. Amer. Math. Soc. 352 (2000), 2157-2177 crossref(new window)

9.
B. C. Berndt and H. H. Chan, Some values for the Rogers-Ramanujan continued fraction, Canad. J. Math. 47 (1995), 897-914 crossref(new window)

10.
B. C. Berndt, H. H. Chan, and L.-C. Zhang, Explicit evaluations of the Rogers-Ramanujan continued fraction, J. Reigne Angew. Math. 480 (1996), 141-159

11.
P. B. Borwein and P. Zhou, On the irrationality of a certain q series, Proc. Amer. Math. Soc. 127 (1999), 1605-1613 crossref(new window)

12.
S.-S. Huang, Ramanujan's evaluations of the Rogers-Ramanujan type continued fractions at primitive roots of unity, Acta Arith. 80 (1997), 49-60

13.
N. Ishida, Generators and equations for modular function fields of principal congruence subgroups, Acta Arith. 85 (1998), 197-207

14.
S.-Y. Kang, Some theorems on the Rogers-Ramanujan continued fraction and associated theta function identities in Ramanujan's lost notebook, The Ramanujan Journal 3 (1999), 91-111 crossref(new window)

15.
S.-Y. Kang, Ramanujan's formulas for the explicit evaluation of the Rogers-Ramanujan continued fraction and theta functions, Acta Arith. 90 (1999), 49-68

16.
D. Kim and J. K. Koo, Algebraic integer as values of elliptic functions, Acta Arith. 100 (2001), 105-116 crossref(new window)

17.
D. Kim and J. K. Koo, On the infinite products derived from theta series I, J. Korean Math. Soc. 44 (2007), 55-107 crossref(new window)

18.
D. Kubert and S. Lang, Units in the modular function fields, Math. Ann. 218 (1975), 175-189 crossref(new window)

19.
S. Lang, Elliptic Functions, Addison-Wesley, 1973

20.
S. Ramanujan, Notebooks (2 volumes), Tata Institute of Fundamental Research, Bombay, 1957

21.
S. Ramanujan, The Lost Notebook and Other Unpublished Papers, Narosa, 1988

22.
L. J. Rogers, On two theorems of combinatory analysis and some allied identities, Proc. London Math. Soc. (1) 16 (1917), 315-336

23.
L. J. Rogers, Second memoir on the expansion of certain infinite products, Proc. London Math. Soc. (1) 25 (1894), 318-343 crossref(new window)

24.
A. V. Sills, Finite Rogers-Ramanujan type identities, Electron. J. Combin. 10 (2003), 1-122

25.
J. Silverman, The Arithmetic of Elliptic Curves, Springer -Verlag, New York, 1986

26.
L. J. Slater, A new proof of Roger's transformations of series, Proc. London Math. Soc. sereis 2 53 (1951), 461-475

27.
L. J. Slater, Further identities of the Rogers-Ramanujan type, Proc. London Math. Soc. series 2 54 (1952), 147-167 crossref(new window)

28.
S. Son, Cubic identities of theta functions, The Ramanujan Journal 2 (1998), 303-316 crossref(new window)

29.
S. Son, Some theta function identities related to Rogers- Ramanujan continued fraction, Proc. Amer. Math. Soc. 126 (1998), 2895-2902 crossref(new window)

30.
E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Press, 1978